MAUDE Adverse Event Report: TERRAGENE S.A. INTEGRON IT26-C; CHEMICAL INDICATOR

TERRAGENE S.A. INTEGRON IT26-C; CHEMICAL INDICATOR
Model Number INTEGRON IT26-C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the distributor, there was no known reportable event that occurred.One indicator showed bleeding of the ink and the user had to reprocess the load.There was no report of infection, injury or harm to patients.
 
Event or Problem Description
A user facility informed that the integron it26-c ci has leakaged.

Brand Name
INTEGRON IT26-C
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional n° 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key19640729
Report Number3013145340-2024-00026
Device Sequence Number12914007
Product Code JOJ
UDI-Device Identifier07798164679622
UDI-Public07798164679622
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2024
Device Model NumberINTEGRON IT26-C
Device Lot Number19039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date06/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown